# SDR FQAR20150606072

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: General aviation
- Aircraft: N294PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843504
- Aircraft time: 14,812 hours
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV1614528
- Condition: Binding
- Location: Engine
- Part time: 1,653 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING TOUCH AND GOES, THE PILOTS NOTED THAT THE THROTTLE WOULD BIND 1/3RD OF THE WAY UP ITS TRAVEL FROM IDLE. THEY WERE ABLE TO GET FULL POWER BY EITHER FORCING THE THROTTLE OR WIGGLING IT.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE CARBURETOR WAS THE SOURCE OF THE BINDING.
